I had a surgical abortion at 7 weeks and 4 days.

Hello, on Dec 21st I had a surgical abortion when I was roughly 7 weeks 4 days.
After the procedure was done I was offered the depo contraceptive injection which I took.
I had unprotected sex with my bf that wed, then again jan third and the 11th.
After the procedure I only bleed about 1 day and after we had sex on the 25th I bled for about 4 days.
Now a month later I'm having all the symptoms that I was having before I got the abortion. Backaches, headaches, stomach cramps, leg pain, and my stomach is making really weird noises. So on the 24th, I went to the hospital and had blood and urine tests done and both came back negative. Please help I'm sooo confused. Is there a chance I can be pregnant? I'm tired of hurting especially if its nothing in my belly.

Editor's Comment

If you had the depo contraceptive injection straight after your abortion, you would have been protected contraceptively, and the Depo is a very reliable contraceptive. It does often give you some breakthrough bleeding when you first start the Depo, but I am not sure why you are getting the pain. I think you should go and see a GP to make sure you don't have any infection, or other medical problem. You can call the national helpline, log on to Online advisor, or follow the link to find a centre for post abortion support in your area.

Free help & support

If you're struggling through a situation similar to this abortion story, or have been affected by issues in the past, no matter how long ago, help is available.

Story Categories

Tell your story

The information submitted in the stories section is generated solely by the public.

Would you like to tell other people about your experiences?